MathSciNet Relay Station
MathSciNet bibliographic data
MR1895205 35M10 (22E30 35A08 35A30 35B65 35J70)
Citti, G.; Montanari, A. Regularity properties of solutions of a class of elliptic-parabolic nonlinear Levi type equations. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2819–2848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement